Alert archive / Florida / Special Weather Statements in 2012

Special Weather Statement, NWS Jacksonville, FL

June 14, 2012Columbia County, Florida

NWS Jacksonville, FL issued this special weather statement at Jun 14, 2012, 4:21 PM EDT for Columbia County, Florida. It was in force for 39 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jun 14, 2012, 4:21 PM EDT (20:21 UTC)
Expired
Jun 14, 2012, 5:00 PM EDT
In force
39 min
Issued by
NWS Jacksonville, FL

County Columbia County, FL

The nearest sounding before it

Jacksonville, FL (KJAX), launched 12:00Z, 8.4 hours before the alert went out and 96 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Jacksonville, FL at 12:00Z on 2012-06-14Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1863 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Jacksonville, FL at 12:00Z on 2012-06-14The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -27 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1863 J/kg
Mixed-layer CIN
-23 J/kg
Mixed-layer LCL
755 m above ground
0-6 km bulk shear
1 kt
0-1 km storm-relative helicity
-27 m²/s²
0-3 km storm-relative helicity
-22 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

535 
WWUS82 KJAX 142021
SPSJAX

SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
421 PM EDT THU JUN 14 2012

FLZ020>022-030-142100-
COLUMBIA-HAMILTON-SUWANNEE-UNION-
421 PM EDT THU JUN 14 2012

...A SIGNIFICANT WEATHER ADVISORY HAS BEEN ISSUED FOR CENTRAL
COLUMBIA...SOUTHEASTERN HAMILTON...EASTERN SUWANNEE AND WESTERN UNION
COUNTIES FOR STRONG WINDS...SMALL HAIL AND EXCESSIVE LIGHTNING VALID
UNTIL 500 PM EDT...

AT 421 PM EDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED STRONG
THUNDERSTORMS CENTERED ALONG A LINE EXTENDING FROM 5 MILES NORTHEAST
OF WHITE SPRINGS TO 5 MILES EAST OF COLUMBIA...MOVING NORTH AT 5 MPH.
THESE STRONG THUNDERSTORMS WILL ALSO AFFECT AREAS AROUND WATERTOWN...
LAKE CITY...FIVE POINTS...COLUMBIA...WINFIELD...WHITE SPRINGS...
WELLBORN AND SUWANNEE VALLEY THROUGH 500 PM EDT. HAIL UP TO THREE
QUARTER INCH IN DIAMETER...EXCESSIVE CLOUD-TO-GROUND LIGHTNING AND
GUSTY WINDS OF 45 TO 55 MPH CAN BE EXPECTED ALONG WITH POSSIBLE MINOR
DAMAGE. HEAVY RAINFALL WILL PRODUCE PONDING OF WATER ON ROADWAYS AND
MINOR FLOODING OF LOW-LYING AREAS.

REPORT DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY
EMERGENCY MANAGEMENT.

LAT...LON 3044 8260 3026 8255 3007 8251 3004 8272
      3024 8283 3038 8284
TIME...MOT...LOC 2021Z 159DEG 4KT 3039 8271 3006 8261

$$

ENYEDI

What forecasters said that day

The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Jacksonville, FL wrote its last area forecast discussion before this special weather statement went out at Jun 14, 2:15 PM EDT, 2 hours 6 minutes earlier.

Area forecast discussion, Jun 14, 2:15 PM EDT, 2 hours 6 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE JACKSONVILLE FL
215 PM EDT THU JUN 14 2012

.SHORT TERM /TONIGHT THROUGH FRIDAY/...
SHOWERS AND TSTMS ARE FIRING UP ALONG AND TO THE SOUTH OF A COLD
FRONTAL BOUNDARY STRETCHING FROM EXTREME SOUTHERN GA INTO NORTHEAST
FLORIDA. WILL USE NUMEROUS TSTMS GENERALLY SW OF JAX...WITH SCATTERED
POPS INTO SE GA THROUGH EARLY THIS EVENING. GIVEN STORM TRENDS AND
SLOW MOVEMENT...WILL INCLUDE HEAVY RAIN/GUSTY WINDS/SMALL HAIL
WORDING FOR THE HEAVIER ACTIVITY THROUGH EARLY THIS EVENING.
ANTICIPATE THE ACTIVITY WILL DIMINISH SOME INTO THE OVERNIGHT AS
HEATING IS LOST AND THE BOUNDARY CONTINUES TO PUSH TO THE SOUTH.
CONVECTION WILL BE LESSER IN COVERAGE FRIDAY AFTN AS THE BOUNDARY
PUSHES INTO CENTRAL FLORIDA. WILL USE ISOLATED TO LOW END SCATTERED
POPS FRIDAY AFTN MAINLY SOUTH OF GNV. EXPECT BREEZY/LOCALLY WINDY
NORTHEAST WINDS TO DEVELOP IN THE WAKE OF THE FRONT FRIDAY...WITH
TEMPERATURES COOLING TO SLIGHTLY BELOW NORMAL...ESPECIALLY FAR NE
FL AND SE GA.

.LONG TERM /FRIDAY NIGHT THROUGH THURSDAY/...
DRIER AND COOLER CONDITIONS EXPECTED AS PERSISTENT ONSHORE FLOW
DEVELOPS WITH SFC HIGH PRESSURE NNE OF THE AREA AND TROUGHING TO OUR
SOUTH AND WEST. A LOW CHANCE OF COASTAL SHOWERS DURING THE LATE
NIGHT AND EARLY MORNING HOURS WILL TRANSLATE INLAND DURING THE DAY
WITH MOSTLY SILENT 10% POPS ADVERTISED...ALTHO AN INCREASED CHANCE
OF AN ISOLD AFTN/EVENING STORM WILL EXIST NEAR THE I-75 CORRIDOR BY
TUE AFTN. SKIES WILL BE MOSTLY CLEAR TO PARTLY CLOUDY.

HIGH TEMPS WILL BE IN THE LOW 80S NEAR THE COAST TO UPPER
80S/NEAR 90 TOWARD THE SUWANNEE RIVER VALLEY AND OVER INLAND SE GA.
LOWS WILL RANGE FROM THE LOW 60S INLAND WHERE DRIER AIR WILL
RESIDE...TO THE LOW 70S ALONG THE ATLANTIC COAST.

A TIGHT PRESSURE GRADIENT SAT MAY BRING LAKE WIND ADVISORY CONDITIONS
TO THE COAST AND ST JOHNS RIVER BASIN FOR SUSTAINED NEAR 20-25 MPH
WITH GUSTS NEAR 30 MPH. THE GRADIENT WILL RELAX INTO SUN AND MON
WITH BREEZY CONDITIONS EXPECTED WITH SPEEDS 15-20 MPH.

&&

.AVIATION...BEST CHANCES OF AFTERNOON AND EVENING THUNDERSTORM
ACTIVITY WILL BE AT GNV DUE TO PROXIMITY OF THE LINGERING FRONTAL
BOUNDARY TO THE TERMINAL. HAVE PREVAILING MVFR THERE...WITH TEMPO
MVFR DUE TO BKN CIGS AT VQQ...JAX AND CRG WHERE A SHOWER MAY NEAR
OVER THE NEXT SEVERAL HOURS...BUT THE CHANCE OF THUNDER WILL BE VERY
LOW. OVERNIGHT ONSHORE FLOW AROUND 5-10 KTS WILL KEEP SIGNIFICANT
FOG AT BAY BUT LOW MVFR CIGS MAY IMPACT A FEW SITES LATE TONIGHT.
FRI LOW PRECIP CHANCES BUT BREEZY ONSHORE FLOW EXPECTED ONCE AGAIN.

&&

.MARINE...
FRONTAL BOUNDARY WILL CONTINUE TO SLIDE SOUTH...EXITING TO THE SOUTH
FRIDAY. NE WINDS WILL CONTINUE TO INCREASE...TO SCEC OFFSHORE LATER
TONIGHT...WITH SCA CONDITIONS FRIDAY THROUGH THE WEEKEND. EXPECT
SCEC CONDITIONS NEARSHORE FRIDAY THROUGH THE WEEKEND. WITH WINDS
BECOMING NE AND INCREASING. WINDS/SEAS WILL SUBSIDE FOR THE FIRST
HALF OF NEXT WEEK.

RIP CURRENTS: MODERATE RISK THROUGH FRIDAY. POTENTIAL FOR HIGH RISK
THIS WEEKEND.

&&

.PRELIMINARY POINT TEMPS/POPS...
AMG  66  88  63  87 /  30  10  10   0
SSI  73  83  71  83 /  10  10  10  10
JAX  67  85  66  85 /  30  10  10  10
SGJ  73  84  73  84 /  30  20  20  20
GNV  68  88  65  87 /  60  20  20  10
OCF  69  89  68  89 /  60  20  20  20

&&

.JAX WATCHES/WARNINGS/ADVISORIES...
FL...NONE.
GA...NONE.
AM...SMALL CRAFT ADVISORY FROM 11 AM FRIDAY TO 11 PM EDT SATURDAY FOR
     ALTAMAHA SOUND GA TO FERNANDINA BEACH FL 20 NM TO 60 NM
     OFFSHORE-FERNANDINA BEACH TO ST AUGUSTINE FL 20 NM TO 60 NM
     OFFSHORE-ST AUGUSTINE TO FLAGLER BEACH FL 20 NM TO 60 NM
     OFFSHORE.

&&

ALLEN/ENYEDI/CHASE
Hazardous weather outlook, Jun 14, 4:22 AM EDT, 11 hours 59 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE JACKSONVILLE FL
422 AM EDT THU JUN 14 2012

AMZ450-452-454-470-472-474-FLZ020>025-030>033-035>038-040-
GAZ132>136-149>154-162>166-151000-
ALTAMAHA SOUND GA TO FERNANDINA BEACH FL OUT 20 NM-
FERNANDINA BEACH TO ST AUGUSTINE FL OUT 20 NM-
ST AUGUSTINE TO FLAGLER BEACH FL OUT 20 NM-
ALTAMAHA SOUND GA TO FERNANDINA BEACH FL 20 NM TO 60 NM OFFSHORE-
FERNANDINA BEACH TO ST AUGUSTINE FL 20 NM TO 60 NM OFFSHORE-
ST AUGUSTINE TO FLAGLER BEACH FL 20 NM TO 60 NM OFFSHORE-HAMILTON-
SUWANNEE-COLUMBIA-BAKER-NASSAU-DUVAL-UNION-BRADFORD-CLAY-ST JOHNS-
GILCHRIST-ALACHUA-PUTNAM-FLAGLER-MARION-COFFEE-JEFF DAVIS-BACON-
APPLING-WAYNE-ATKINSON-WARE-PIERCE-BRANTLEY-INLAND GLYNN-
COASTAL GLYNN-ECHOLS-CLINCH-CHARLTON-INLAND CAMDEN-COASTAL
CAMDEN-
422 AM EDT THU JUN 14 2012

THIS OUTLOOK IS FOR NORTHEAST FLORIDA...SOUTHEAST GEORGIA AND THE
ADJACENT COASTAL WATERS.

.DAY ONE...TODAY AND TONIGHT...

...LOCALLY HEAVY RAINFALL POSSIBLE OVER THE I-75 CORRIDOR AND
SUWANNEE VALLEY THIS AFTERNOON...

...MODERATE RISK OF RIP CURRENTS THIS AFTERNOON...

A SLOW MOVING COLD FRONT WILL DRIFT SOUTH ACROSS NORTHEAST FLORIDA
TODAY. SCATTERED TO NUMEROUS SHOWERS AND THUNDERSTORMS WILL
DEVELOP...MORE NUMEROUS OVER MARION...ALACHUA...GILCHRIST...AND
SUWANNEE COUNTIES. LOCALLY HEAVY RAINFALL WILL BE POSSIBLE IN THESE
AREAS THIS AFTERNOON.

THERE WILL BE A MODERATE RISK OF RIP CURRENTS THIS AFTERNOON AT EAST
COAST BEACHES AS ONSHORE WINDS AND SEAS BEGIN TO INCREASE.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY...

A BREEZY AND SLIGHTLY COOLER WEATHER PATTERN WILL BE OVER THE AREA
THROUGH THE WEEKEND INTO EARLY NEXT WEEK. ISOLATED COASTAL SHOWERS
WILL BE POSSIBLE DUE TO A STRONG ONSHORE FLOW. AN ELEVATED RISK OF
RIP CURRENTS WILL EXIST AT EAST COAST BEACHES ALONG WITH HAZARDOUS
BOATING CONDITIONS THROUGH THIS WEEKEND.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT REQUESTED AT THIS TIME.

FOR ADDITIONAL INFORMATION...VISIT THE NATIONAL WEATHER SERVICE
IN JACKSONVILLE WEBSITE ON THE INTERNET AT WEATHER.GOV/JAX.

MZ

In the hours before

Special weather statement, Jun 14, 3:27 PM EDT, 54 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
327 PM EDT THU JUN 14 2012

FLZ021-022-035-036-142030-
ALACHUA-COLUMBIA-GILCHRIST-SUWANNEE-
327 PM EDT THU JUN 14 2012

...A SIGNIFICANT WEATHER ADVISORY HAS BEEN ISSUED FOR NORTHWESTERN
ALACHUA...SOUTHWESTERN COLUMBIA...NORTHEASTERN GILCHRIST AND
SOUTHEASTERN SUWANNEE COUNTIES FOR STRONG WINDS AND EXCESSIVE
LIGHTNING VALID UNTIL 430 PM EDT...

AT 327 PM EDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED STRONG
THUNDERSTORMS CENTERED ALONG A LINE EXTENDING FROM 7 MILES EAST OF
MCALPIN TO HILDRETH TO 7 MILES SOUTH OF FORT WHITE...MOVING EAST AT
10 MPH. THESE STRONG THUNDERSTORMS WILL ALSO AFFECT AREAS AROUND
OBRIEN...MCALPIN...BRANFORD...HILDRETH...ICHETUCKNEE SPRINGS STATE
PARK...FORT WHITE...HIGH SPRINGS AND COLUMBIA THROUGH 430 PM EDT.
EXCESSIVE CLOUD-TO-GROUND LIGHTNING AND GUSTY WINDS OF 45 TO 55 MPH
CAN BE EXPECTED ALONG WITH POSSIBLE MINOR DAMAGE. HEAVY RAINFALL WILL
PRODUCE PONDING OF WATER ON ROADWAYS AND MINOR FLOODING OF LOW-LYING
AREAS.

REPORT DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY
EMERGENCY MANAGEMENT.

LAT...LON 3018 8296 3020 8277 3006 8262 2976 8256
      2975 8277 2987 8289 2988 8288 2990 8292
      2995 8293 2996 8296 3000 8298
TIME...MOT...LOC 1927Z 252DEG 9KT 3016 8284 2994 8282
          2983 8273

ENYEDI
Special weather statement, Jun 14, 3:32 PM EDT, 49 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
332 PM EDT THU JUN 14 2012

FLZ036-142000-
ALACHUA-
332 PM EDT THU JUN 14 2012

...A SIGNIFICANT WEATHER ADVISORY HAS BEEN ISSUED FOR SOUTHWESTERN
ALACHUA COUNTY FOR STRONG WINDS AND EXCESSIVE LIGHTNING VALID UNTIL
400 PM EDT...

AT 332 PM EDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED STRONG
THUNDERSTORMS CENTERED ALONG A LINE EXTENDING FROM 15 MILES NORTH OF
ARCHER TO 6 MILES NORTHEAST OF ARCHER TO 8 MILES SOUTHEAST OF
ARCHER...MOVING NORTHEAST AT 5 MPH. THESE STRONG THUNDERSTORMS WILL
ALSO AFFECT AREAS AROUND ARCHER THROUGH 400 PM EDT. EXCESSIVE
CLOUD-TO-GROUND LIGHTNING AND GUSTY WINDS OF 45 TO 55 MPH CAN BE
EXPECTED ALONG WITH POSSIBLE MINOR DAMAGE. HEAVY RAINFALL WILL
PRODUCE PONDING OF WATER ON ROADWAYS AND MINOR FLOODING OF LOW-LYING
AREAS.

REPORT DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY
EMERGENCY MANAGEMENT.

LAT...LON 2975 8264 2977 8250 2968 8237 2949 8237
      2948 8250
TIME...MOT...LOC 1932Z 233DEG 6KT 2975 8256 2961 8247
          2949 8240

ENYEDI
Special weather statement, Jun 14, 3:35 PM EDT, 46 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
335 PM EDT THU JUN 14 2012

FLZ040-142000-
MARION-
335 PM EDT THU JUN 14 2012

...A SIGNIFICANT WEATHER ADVISORY HAS BEEN ISSUED FOR SOUTHWESTERN
MARION COUNTY FOR STRONG WINDS AND EXCESSIVE LIGHTNING VALID UNTIL
400 PM EDT...

AT 335 PM EDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED STRONG
THUNDERSTORMS CENTERED ALONG A LINE EXTENDING FROM 3 MILES NORTHWEST
OF ROMEO TO 5 MILES SOUTHEAST OF RAINBOW LAKES ESTATES TO 5 MILES
SOUTHEAST OF DUNNELLON...MOVING EAST AT 15 MPH. THESE STRONG
THUNDERSTORMS WILL ALSO AFFECT AREAS AROUND RAINBOW LAKES
ESTATES...DUNNELLON AND ROMEO THROUGH 400 PM EDT. EXCESSIVE
CLOUD-TO-GROUND LIGHTNING AND GUSTY WINDS OF 45 TO 55 MPH CAN BE
EXPECTED ALONG WITH POSSIBLE MINOR DAMAGE. HEAVY RAINFALL WILL
PRODUCE PONDING OF WATER ON ROADWAYS AND MINOR FLOODING OF LOW-LYING
AREAS.

REPORT DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY
EMERGENCY MANAGEMENT.

LAT...LON 2900 8237 2901 8241 2901 8242 2904 8246
      2909 8249 2913 8254 2921 8254 2922 8241
      2931 8241 2931 8231 2896 8217 2895 8231
TIME...MOT...LOC 1935Z 280DEG 17KT 2923 8246 2910 8235
          2900 8235

ENYEDI
Special weather statement, Jun 14, 3:55 PM EDT, 26 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
355 PM EDT THU JUN 14 2012

FLZ022-036-142030-
ALACHUA-COLUMBIA-
355 PM EDT THU JUN 14 2012

...A SIGNIFICANT WEATHER ADVISORY HAS BEEN ISSUED FOR WESTERN ALACHUA
AND SOUTHERN COLUMBIA COUNTIES FOR STRONG WINDS AND EXCESSIVE
LIGHTNING VALID UNTIL 430 PM EDT...

AT 355 PM EDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED STRONG
THUNDERSTORMS CENTERED ALONG A LINE EXTENDING FROM 6 MILES NORTHWEST
OF HIGH SPRINGS TO ALACHUA TO 8 MILES SOUTHWEST OF GAINESVILLE...
MOVING EAST AT 10 MPH. THESE STRONG THUNDERSTORMS WILL ALSO AFFECT
AREAS AROUND HIGH SPRINGS...ALACHUA...OLENO STATE PARK...GAINESVILLE
AND LA CROSSE THROUGH 430 PM EDT. EXCESSIVE CLOUD-TO-GROUND LIGHTNING
AND GUSTY WINDS OF 45 TO 55 MPH CAN BE EXPECTED ALONG WITH POSSIBLE
MINOR DAMAGE. HEAVY RAINFALL WILL PRODUCE PONDING OF WATER ON
ROADWAYS AND MINOR FLOODING OF LOW-LYING AREAS.

REPORT DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY
EMERGENCY MANAGEMENT.

LAT...LON 2995 8254 2986 8239 2959 8229 2956 8247
      2990 8270
TIME...MOT...LOC 1955Z 250DEG 9KT 2988 8266 2978 8247
          2959 8241

ENYEDI
Special weather statement, Jun 14, 4:08 PM EDT, 13 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
408 PM EDT THU JUN 14 2012

FLZ031-036-142045-
ALACHUA-BRADFORD-
408 PM EDT THU JUN 14 2012

...A SIGNIFICANT WEATHER ADVISORY HAS BEEN ISSUED FOR SOUTHWESTERN
BRADFORD AND NORTHERN ALACHUA COUNTIES FOR STRONG WINDS AND EXCESSIVE
LIGHTNING VALID UNTIL 445 PM EDT...

AT 409 PM EDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED STRONG
THUNDERSTORMS CENTERED ALONG A LINE EXTENDING FROM 5 MILES SOUTHWEST
OF WALDO TO 7 MILES SOUTH OF LA CROSSE...MOVING NORTHEAST AT 10 MPH.
THESE STRONG THUNDERSTORMS WILL ALSO AFFECT AREAS AROUND LA CROSSE
AND WALDO THROUGH 445 PM EDT. EXCESSIVE CLOUD-TO-GROUND LIGHTNING AND
GUSTY WINDS OF 45 TO 55 MPH CAN BE EXPECTED ALONG WITH POSSIBLE MINOR
DAMAGE. HEAVY RAINFALL WILL PRODUCE PONDING OF WATER ON ROADWAYS AND
MINOR FLOODING OF LOW-LYING AREAS.

REPORT DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY
EMERGENCY MANAGEMENT.

LAT...LON 2984 8209 2969 8221 2972 8246 2990 8247
TIME...MOT...LOC 2009Z 236DEG 11KT 2972 8221 2975 8242

ENYEDI
Special weather statement, Jun 14, 4:21 PM EDT, 0 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
421 PM EDT THU JUN 14 2012

FLZ020>022-030-142100-
COLUMBIA-HAMILTON-SUWANNEE-UNION-
421 PM EDT THU JUN 14 2012

...A SIGNIFICANT WEATHER ADVISORY HAS BEEN ISSUED FOR CENTRAL
COLUMBIA...SOUTHEASTERN HAMILTON...EASTERN SUWANNEE AND WESTERN UNION
COUNTIES FOR STRONG WINDS...SMALL HAIL AND EXCESSIVE LIGHTNING VALID
UNTIL 500 PM EDT...

AT 421 PM EDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED STRONG
THUNDERSTORMS CENTERED ALONG A LINE EXTENDING FROM 5 MILES NORTHEAST
OF WHITE SPRINGS TO 5 MILES EAST OF COLUMBIA...MOVING NORTH AT 5 MPH.
THESE STRONG THUNDERSTORMS WILL ALSO AFFECT AREAS AROUND WATERTOWN...
LAKE CITY...FIVE POINTS...COLUMBIA...WINFIELD...WHITE SPRINGS...
WELLBORN AND SUWANNEE VALLEY THROUGH 500 PM EDT. HAIL UP TO THREE
QUARTER INCH IN DIAMETER...EXCESSIVE CLOUD-TO-GROUND LIGHTNING AND
GUSTY WINDS OF 45 TO 55 MPH CAN BE EXPECTED ALONG WITH POSSIBLE MINOR
DAMAGE. HEAVY RAINFALL WILL PRODUCE PONDING OF WATER ON ROADWAYS AND
MINOR FLOODING OF LOW-LYING AREAS.

REPORT DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY
EMERGENCY MANAGEMENT.

LAT...LON 3044 8260 3026 8255 3007 8251 3004 8272
      3024 8283 3038 8284
TIME...MOT...LOC 2021Z 159DEG 4KT 3039 8271 3006 8261

ENYEDI

The office that day

Everything else NWS Jacksonville, FL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 13, 8:03 PM EDTSpecial Weather StatementJAXPutnam27 min
Jun 13, 8:28 PM EDTSpecial Weather StatementJAXMarion32 min
Jun 13, 8:37 PM EDTSpecial Weather StatementJAXMarion23 min
Jun 13, 10:04 PM EDTSpecial Weather StatementJAXBaker26 min
Jun 13, 11:27 PM EDTSpecial Weather StatementJAXBaker33 min
Jun 13, 11:52 PM EDTSpecial Weather StatementJAXBradford28 min
Jun 14, 12:22 AM EDTSpecial Weather StatementJAXBradford23 min
Jun 14, 12:31 AM EDTSpecial Weather StatementJAXColumbia29 min
Jun 14, 2:17 AM EDTSpecial Weather StatementJAXSuwannee28 min
Jun 14, 3:55 AM EDTSmall Craft AdvisoryJAX66 hr
Jun 14, 12:46 PM EDTSpecial Weather StatementJAXHamilton44 min
Jun 14, 1:15 PM EDTSpecial Weather StatementJAXMarion60 min
Jun 14, 1:34 PM EDTSpecial Weather StatementJAXColumbia, Hamilton, Suwannee56 min
Jun 14, 1:57 PM EDTAreal Flood AdvisoryJAXHamilton, Suwannee2 hr
Jun 14, 2:39 PM EDTSpecial Weather StatementJAXSuwannee51 min
Jun 14, 2:43 PM EDTSpecial Weather StatementJAXAlachua47 min
Jun 14, 2:52 PM EDTAreal Flood AdvisoryJAXSuwannee3 hr
Jun 14, 2:59 PM EDTSpecial Weather StatementJAXGilchrist46 min
Jun 14, 3:14 PM EDTSpecial Weather StatementJAXLevy31 min
Jun 14, 3:27 PM EDTSpecial Weather StatementJAXGilchrist63 min
Jun 14, 3:32 PM EDTAreal Flood AdvisoryJAXAlachua, Columbia, Gilchrist, Suwannee3 hr
Jun 14, 3:32 PM EDTSpecial Weather StatementJAXAlachua28 min
Jun 14, 3:35 PM EDTSpecial Weather StatementJAXMarion25 min
Jun 14, 3:55 PM EDTSpecial Weather StatementJAXAlachua35 min
Jun 14, 4:08 PM EDTSpecial Weather StatementJAXAlachua37 min
Jun 14, 4:13 PM EDTAreal Flood AdvisoryJAXAlachua, Bradford, Columbia3 hr
Jun 14, 4:21 PM EDTAreal Flood AdvisoryJAXColumbia, Hamilton, Suwannee114 min
Jun 13, 10:59 PM EDTSpecial Weather StatementJAXClinch31 min
Jun 13, 11:31 PM EDTSpecial Weather StatementJAXClinch29 min
Jun 14, 4:34 PM EDTSpecial Weather StatementJAXClinch26 min
Jun 14, 4:39 PM EDTAreal Flood AdvisoryJAXClinch, Echols2 hr
Jun 14, 4:54 PM EDTSpecial Weather StatementJAXClinch36 min
Jun 14, 5:28 PM EDTSpecial Weather StatementJAXClinch32 min
Jun 14, 5:45 PM EDTSpecial Weather StatementJAXAtkinson30 min
Jun 14, 5:56 PM EDTAreal Flood AdvisoryJAXClinch, Echols2 hr
Jun 14, 6:28 PM EDTSpecial Weather StatementJAXJeff Davis47 min
Jun 14, 6:34 PM EDTSpecial Weather StatementJAXJeff Davis41 min
Jun 14, 7:09 PM EDTSevere Thunderstorm WarningJAXAppling, Coffee, Jeff Davis51 min

Nearby

Special Weather Statements in Florida, 2012Every special weather statement in 2012

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive.